# SDR USAA2014111100006

- Difficulty date: October 30, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 99,385 hours, 34,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110427
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 FILIFORM CORROSION ON STRINGER 29L BETWEEN BS 1621 TO 1670 AT WATER SERVICE AREA.  REPAIRED STRINGER 29L BETWEEN BS 1621 TO 1670 AT WATER SERVICE AREA IAW EA 106306.
